Journal of Pharmacology and Pharmacotherapeutics

CASE REPORT
Year
: 2014  |  Volume : 5  |  Issue : 4  |  Page : 261--264

Catatonia in mixed alcohol and benzodiazepine withdrawal


Aniruddha Basu, Amit Jagtiani, Rajiv Gupta 
 Department of Psychiatry, Pandit Bhagwat Dayal Sharma Post Graduate Institute of Medical Sciences, Rohtak, Haryana, India

Correspondence Address:
Aniruddha Basu
Department of Psychiatry, Pandit Bhagwat Dayal Sharma Post Graduate Institute of Medical Sciences, Rohtak - 124 001, Haryana
India

Catatonia is mostly caused by different neuropsychiatric conditions. We report a case of a 30 year old man suffering from both alcohol and benzodiazepine dependence who exhibited catatonic features soon after stopping the intake of substances. This case will help clinicians to recognize catatonic features within the varied symptomatology of substance withdrawal and thereby helping in its early diagnosis and management.


How to cite this article:
Basu A, Jagtiani A, Gupta R. Catatonia in mixed alcohol and benzodiazepine withdrawal .J Pharmacol Pharmacother 2014;5:261-264


How to cite this URL:
Basu A, Jagtiani A, Gupta R. Catatonia in mixed alcohol and benzodiazepine withdrawal . J Pharmacol Pharmacother [serial online] 2014 [cited 2020 Sep 25 ];5:261-264
Available from: http://www.jpharmacol.com/article.asp?issn=0976-500X;year=2014;volume=5;issue=4;spage=261;epage=264;aulast=Basu;type=0